Help! AF, hot flashes, temp still slightly up,.. any ideas?

Help! AF, hot flashes, temp still slightly up,.. any ideas?

Sara H
Sara H

April 21st, 2011, 3:26 am #1

Hello,

HPT negative, just to be clear.

My temp has not dropped back all the way back down yet (still up about .5 degrees above cover but is down .4 from LP) heavy AF now tapering off at day 5 and HOT FLASHES? I only had these before on Clomid. Would you guess my FHS has gotten worse? (Highest it has been is 39, was hovering at about mid-20's.) Also very 'dry' but figured that was because of AF?

I go see Dr. Check in a few weeks, I'd just like to be forewarned if I am going to get there and find my FSH sky high?

Only new thing is adding ubiquinol a few days ago, 200mg. Was on CoQ10 already. Could that be it?

Any insight/guesses would be very much appreciated...

Thank you!



Quote
Share

Anonymous
Anonymous

April 21st, 2011, 5:04 am #2

At AF and for a few days I can get the night sweats and headache and hot feeling, all because of very low estrogen (for me, it happens when E2 is less than 30). Same feeling as on lupron. As soon as your ovaries start to grow a follicle you will likely feel better. Yeah it probably means your FSH is high this month, but it doesn't mean you won't grow a follicle and ovulate like normal. It doesn't happen every month. Good luck to you.
Quote
Share

Joined: September 29th, 2010, 9:51 pm

April 21st, 2011, 12:11 pm #3

Hello,

HPT negative, just to be clear.

My temp has not dropped back all the way back down yet (still up about .5 degrees above cover but is down .4 from LP) heavy AF now tapering off at day 5 and HOT FLASHES? I only had these before on Clomid. Would you guess my FHS has gotten worse? (Highest it has been is 39, was hovering at about mid-20's.) Also very 'dry' but figured that was because of AF?

I go see Dr. Check in a few weeks, I'd just like to be forewarned if I am going to get there and find my FSH sky high?

Only new thing is adding ubiquinol a few days ago, 200mg. Was on CoQ10 already. Could that be it?

Any insight/guesses would be very much appreciated...

Thank you!


Could be low estrogen or even low progesterone if you didn't O last cycle. No O, your corpeus leutem doesn't release the progesterone. But you can still shed. Whoo hoo - you are coming down to see Check!
Quote
Like
Share

Sara H.
Sara H.

April 21st, 2011, 1:11 pm #4

I am as sure as I can be that I O'd (but about four days after my positive OPK) since I had a nice temp spike and really soar boobs, which are still soar now.

I wish I knew what to take or not, but I am guessing best to leave all alone before my appointment?

Thank you so much, Ladies, I'd just rather know I am facing a big bad high number before I go, since I had kind of convinced myself it was down... foolish me.

Thank you,
Sara H.
Quote
Share

Anonymous
Anonymous

April 22nd, 2011, 5:14 am #5

I have found when this happens to me it means it just takes longer than normal to ovulate that month, so the cycle will be longer.

I wouldn't take anything if you can avoid it...there are OTC herbs like black cohosh that are supposed to help menopausal symptoms by increasing estrogen, but if you start taking herbs you may not get a true reading on b/w.
Quote
Share